Blank Cover Image

The annals of statistics : an official journal of the Institute of Mathematical Statistics

フォーマット:
雑誌
責任表示:
Institute of Mathematical Statistics
言語:
英語
出版情報:
Baltimore, Md. : Waverly Press, 1973-
形態:
v. ; 25 cm
著者名:
Institute of Mathematical Statistics <DA0036829X>  
巻次(年次):
Vol. 1, no. 1 (Jan. 1973)-
継続前誌:
Annals of mathematical statistics / American Statistical Association <AA00051754>
書誌ID:
AA00051834
ISSN:
00905364  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

Harvard University. Dept. of Economics, Harvard Economic Society

Harvard University

Institute of Mathematical Statistics

Institute of Mathematical Statistics

American Statistical Association

American Statistical Association

Institute of Mathematical Statistics

Institute of Mathematical Statistics

United Nations. Statistical Office

Statistical Office of the United Nations

United Nations. Economic Commission for Europe

North-Holland Pub

Canadian Political Science Association

University of Toronto Press

Harvard University. Committee on Economic Research, Harvard Economic Society, Harvard University. Dept. of Economics

Harvard University Committee on Economic Research

IOS Press, International Association for Official Statistics

IOS Press